It is currently Sat Aug 19, 2017 4:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Strange side effect~
PostPosted: Mon Aug 04, 2014 12:30 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 11, 2014 1:11 pm
Posts: 29
I have been on Subs tabs for a little over a month and I have had the strangest side effect! first of all, it makes me very tired and secondly (the strange side effect) I sleep so deep at night that I wake up several times during the night with my mouth incredibly dry. There is no saliva in my mouth whatsoever. I cant even bring my lips together because it is so dry and my tongue feels like sandpaper. I have to swish water around in my mouth to bring the moisture back. Its weird!


Top
 Profile  
 
 Post subject: Re: Strange side effect~
PostPosted: Mon Aug 04, 2014 1:11 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jun 27, 2014 1:31 pm
Posts: 59
What is your dose, and what were you coming off of? A too-high dose of suboxone can cause both things you have mentioned, or you could just be adjusting. Try to stay hydrated. The dry mouth is an issue with all opiates, and is what causes a lot of the tooth decay that people blame on opiates.


Top
 Profile  
 
 Post subject: Re: Strange side effect~
PostPosted: Tue Aug 26, 2014 10:06 am 
Offline
Super Poster
Super Poster

Joined: Tue Dec 17, 2013 12:05 pm
Posts: 101
I have dry mouth from sub, it really is something you should take care of because it can wreak havoc on your teeth. This is preventable though, if you stay hydrated and use products meant to help that. There is biotene and generic dry mouth products that aren't too expensive, a mouthwash, mouth gel, and mouth spray. I would say the mouth spray is the most convenient for your issue, I keep some on my nightstand to use when I wake up with that feeling. The mouths pray is the one product I mentioned where I think you're better off with biotene than a CVS brand or whatever. I've tried both and the generic just feels like normal breath spray and helps more temporarily but the biotene brand is a slightly thicker solution (but nothing gross) and more moisturizing.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Strange side effect~
PostPosted: Thu Aug 28, 2014 8:44 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Thank-you All_13 for saying exactly what I was going to post. I suffer from the same symptoms as you, fc, but mine is from having tongue surgery. My favorite mouth spray is called Stoppers4 and can only be bought online from Drugstore.com. Biotene comes in a close second & can be found at all local drug stores.

I have tried buying headbands but no one has made one that works. Everyone keeps telling me to use duct tape! It's a guy thing.

Hope you can find the some relief,

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group